# SDR WX0A2024070532105

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 2116
- Aircraft time: 67,596 hours, 26,260 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) NONE OF THE LANDING GEAR EXTENDED WITH HANDLE IN THE DOWN POSITION / PERFORMED TWO FUNCTIONAL GEAR SWINGS REF AMM 32-31-00-720-002-A. BOTH GEAR SWINGS SHOWED NORMAL INDICATIONS AND FUNCTIONED NORMALLY. STARTED TSM 32-31-00-810-808-A. NO ISSUES REPORTED WITH FLAP AND SLAT SYSTEM SO STARTED AT STEP 3.B.2. PERFORMED UP TO STEP 3.B.2.D.1 AND PERFORMED TWO ADDITIONAL GEAR SWINGS. DURING BOTH SWINGS GEAR AND INDICATIONS FUNCTIONED NORMALLY. PER TSM CONTINUE TO STEP 4.A.4. CHANGE OF SAFETY VALVE (49GA) AND RELAY (62GA). GEAR SWING TEST GOOD NO DEFECTS NOTED AT THIE TIME. THIS CLEARS MEL 32-31-00-A DMI 119930 PLACARDS REMOVED, ""M"" PROCEDURES REVERSED ON LOGPAGE 1767742."
